# SDR ASOA06121

- Difficulty date: December 9, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT FROM AVP-ATL, THE CREW RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH, AND THE MESSAGE WENT OUT WITH THE NWS SWITCH IN THE OFF POSITION.  AN EMERGENCY WAS DECLARED AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT LANDED SAFELY IN ATL, WHERE IT REGAINED NOSE WHEEL STEERING AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
